# SDR ZW0A0101008

- Difficulty date: April 26, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE AT BL 52R THRU 58R, STA 168 THRU 200.  CUT OUT DAMAGED SECTION OF MEMBRANE FROM STA 168 TO 200 AND REPAIRED PER SRM 51-70-4 AND DRAWING 5930536.
